Post Finasteride Sexual Side Effects Improvement over time

So I used to always look for success stories in these forums and never really found much. I looked up many supplements like Tribulus, Amino Acids, BPC, etc and I tried a few. Tribulus showed success for some time but eventually the results withered away (Tribulus crash). I stopped and forgot about it for a bit. The last time I took Propecia was in 2018 so its been about 3 years since then, and I can say i’ve seen lots of improvement over time, especially this year. I’m starting to get a better sex drive, with spontaneous erections and I haven’t really made many changes with my lifestyle. I can say with confidence that its coming back surely, but slowly. I was lucky to only get the sexual side effects as i’ve heard of much worse. I think i’m almost 70% better from when I stopped propecia. just glad to have seen improvement especially this year for whatever reason. I hope it continues to get even better over time I will definitely keep updates on that.

5 Likes

Did you notice any size reductions either flaccid or erect ?
If so have they improved ?

Yes, it used to be really small, definitely an improved size and feel which is a key point

2 Likes

Always nice to see someone get better. Thanks for coming back and letting us know.

How long did you take Fin for?

About 8 months

I hope it carries on improving too mate. Very best of luck. :slight_smile:

Thanks for coming back to post here. I also took the poison for 8 months. I’m now 7 months off. I’ve improved in all aspects except the sexual side effects. It’s good to hear that improvements can still occur a few years out.

How about the testicle size and fullness? Did it also improve?
And how about orgasm sensivity and semen volume? (This can make us understand your prostate’s situation.)

Thanks.

Did you have increased hair loss after stopping? I’m trying to fire out what “categories” of pfs there are- a lot of guys seem to have “reflex hyperandrogenicity” myself included which includes way higher hairloss and sweating but still no libido for some reason.

Not OP, but I experienced the “reflux hyperandrogenicity” after ceasing Fin. Around the 7 day mark after ceasing fin, I was extremely hyperandrogenic, I felt like a god, I was invincible, libido through the roof. This lasted for about a week or two and then I crashed again, severely. Over 2 years into recovery now and still zero sign of libido or sex drive despite testosterone recovering to 900-1100 ng/dl.

1 Like

What’s weird for me is that I still have crazy hairloss (way worse than before fin, and now it’s diffuse loss) and I sweat like crazy. But I still have no libido and weak erections. It’s like different tissues responded to the damage fin did in different ways

Interesting. For what it’s worth, during my reflux hyperandrogenicity phase, my testicles were tingling like crazy, it felt like they were hypersensitive and going into overdrive, it was like this pleasant intense tingle or tickle in my testicles. Then after I crashed, they atrophied severely. I agree with you, it’s like different tissues responded to the damage in different ways, as I noticed no change in hair loss post Fin. I have heard of people getting the hypersensitivity / hyperandrogenicity / tingling in their scalp. I’m curious to know if you experienced this? Very strange how this drug affects everyone different.

1 Like

I don’t have any kind of “tingling” anywhere. I had pain in my left testicle twice. It was pretty intense when I touched it but that’s about it

how long did you take fin for?

Over 2 years into recovery now and still zero sign of libido or sex drive

Was on fin for 7 weeks.
Had extreme reflux hyperandrogenicity after ceasing fin. Then crashed severely, testies atrophied, have not recovered since.

Currently on 250mg/wk testosterone, TT at 1700ng/dl, FT at 40ng/dl. Experimenting at higher androgens to see how it effects my libido and chronic fatigue. Still early days and it’s difficult to make conclusions how this experiment has gone just yet.

hmm intrestring and sad story, sorry to hear.

Im currently wondering if i have reflux hyperandrogenicity. I only took 3.5mg of Fin. Im wondering neurologically exactly WHAT determines whether you crash so hard that it becomes 1yr+ of PFS as opposed to guys who make 100% recovery in 3-6 months.
Is it the total amount of Fin we ingest or is it something else?

I recovered from ALL of my symptoms excpet ED which is legit destroying me (see post history). Libido is ok but erection quality severely worse than pre-fin. I also blame porn and death grip syndrome though.

Do you think i have a chance at recovery? currently at 3 months post fin.

I don’t believe there is any correlation. Some people take 1 pill, some people are on it for 10 years, both can develop PFS equally as severe.

Congratulations on the recovery of your other symptoms. Please maintain a very healthy and stress free lifestyle. I had a second crash at the 3 month mark which was even more severe than my first. However I was not living a healthy lifestyle. I continued to live my old lifestyle, where I was overworked, chronically stressed, overtrained, etc, which lead to another crash which I have not recovered from. Not telling this to scare you, I just want to give you the heads up that a second crash is possible, so do everything you can to prevent it by living the most healthy and stress free lifestyle now.

If ED is your only remaining symptom, consider yourself very lucky. Get yourself 5mg Tadalafil and take it daily. If that doesn’t work, take more. Tadalfil is very safe to take daily and has many health benefits. I do not believe anyone has crashed from Tadalafil / Cialis, but best to do your own research first.

I strongly believe I will recover. There is no other option but recovery for me. I have made substantial progress over the past 2 years which makes me believe this. My current efforts focus on androgens, thyroid and the gut microbiome.

If your only symptom is ED, yes I think you will recover. Get rid of porn and masturbation completely, take Tadalafil daily. Give it time and be patient, the body will heal itself.

You would know if you had reflux hyperandrogenicity. It usually occurs in the weeks immediately post ceasing finasteride. You feel like someone who is blasting massive doses of steroids. You feel insanely good, confident, strong, energetic, insane libido. It was a fantastic feeling. Sadly it didn’t last long and then I crashed severely.

Good luck my friend, stay positive and reduce stress & anxiety as much as possible. Be patient and give it time, you will be OK.

1 Like

Thank you for the words and hope.

I fucking HATE Merck. How the can they invent a poison that can literally nuke your entire neurosteroid production and androgen receptors WITH 1 FUCKING PILL (in some guys).

Holy fuck i cannot describe to you how angry that makes me feel. I hope they get burned to the ground.

On an another note, do you think if i rarely have sex , i need to take cialis? Does Cialis daily have any other health benefits or penile / androgen health benefits?
Or should i stick with viagra whenever i need it?

I currently have viagra and it (kind of) works but not all the time. if i eat food doesnt work at all.

Will get rid of fapping and porn ASAP. literally no more fapping at all. Im thankful i still get nocturnal semi-erections so im hoping thats enough bloodflow for the day.

I hope we both make a safe recovery!

I think daily Tadalafil / Cialis is very beneficial for your situation. Daily cialis will have a multitude of benefits:

  • Improved circulation and blood flow, this will help with penis size & volume, and also with your ED,
  • I believe you will get more spontaneous, morning and nocturnal erections. This will greatly help with your state of mind and give you a placebo boost.
  • Daily cialis is also great for preventing BPH and maintaining healthy blood pressure,
  • Daily cialis also modulates estrogen via anti-inflammatory mechanisms. This may help to increase testosterone via reduced negative feedback to the HPTA from estrogen.

If your Dr won’t prescribe daily you can always get it from an online pharmacy.

I hope you get well soon, stay positive.

1 Like